Compactness of the ∂-Neumann Problem on Convex Domains

Siqi Fu, Emil J. Straube

Research output: Contribution to journalArticlepeer-review

72 Scopus citations

Abstract

The ∂-Neumann operator on (0,q)-forms (1≤q≤n) on a bounded convex domainΩin Cnis compact if and only if the boundary ofΩcontains no complex analytic (equivalently: affine) variety of dimension greater than or equal toq.

Original languageEnglish (US)
Pages (from-to)629-641
Number of pages13
JournalJournal of Functional Analysis
Volume159
Issue number2
DOIs
StatePublished - Nov 10 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'Compactness of the ∂-Neumann Problem on Convex Domains'. Together they form a unique fingerprint.

Cite this